Ändra sökning
Avgränsa sökresultatet
1 - 5 av 5
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Frank, Rupert L.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    On the tunneling effect for magnetic Schrödinger operators in antidot lattices2006Ingår i: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 48, nr 1-2, s. 91-120Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We study the Schrodinger operator (hD-A)(2) with periodic magnetic field B=curl A in an antidot lattice Omega(infinity) = R-2\boolean OR(alpha is an element of Gamma)(U+alpha). Neumann boundary conditions lead to spectrum below hinf B. Under suitable assumptions on a "one-well problem" we prove that this spectrum is localized inside an exponentially small interval in the semi-classical limit h -> 0. For this purpose we construct a basis of the corresponding spectral subspace with natural localization and symmetry properties.

  • 2.
    Gustafsson, Björn
    et al.
    KTH, Tidigare Institutioner                               , Matematik.
    Heron, B.
    Mossino, J.
    Gamma-convergence of stratified media with measure-valued limits2000Ingår i: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 22, nr 04-mar, s. 261-302Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We consider energy functionals, or Dirichlet forms, [GRAPHICS] for a class G of bounded domains Omega subset of R-N, with epsilon>0 a fine structure parameter and with symmetric conductivity matrices A(epsilon) = (a(ij)(epsilon)) is an element of L-loc(infinity)(R)(NxN) which are functions only of the first coordinate x(1) and which are locally uniformly elliptic for each fixed epsilon>0. We show that if the functions (of x(1)) b(11)(epsilon) = 1/a(11)(epsilon), b(1j)(epsilon) = a(1j)(epsilon)/a(11)(epsilon) (j greater than or equal to 2), b(ij)(epsilon) = a(ij)(epsilon) - a(i1)(epsilon)a(1j)(epsilon)/ a(11)(epsilon) (i, j greater than or equal to 2) converge weakly* as measures towards corresponding limit measures b(ij) as epsilon --> 0, if the (1,1)-coefficient m(11)(epsilon) of (A(epsilon))(-1) is bounded in L-loc(1)(R) and if none of its weak* cluster measures has atoms in common with b(ii), i greater than or equal to 2, then the family J(epsilon) = {J(Omega)(epsilon)}(Omega is an element of g) Gamma-converges in a local sense towards a naturally defined limit family J = {J(Omega))(Omega is an element of G) as epsilon-->0. An alternative way of formulating the conclusion is to say that the energy densities (A(epsilon)del u,del u) Gamma-converge in a distributional sense towards the corresponding limit density. Writing J(Omega)(epsilon) in terms of B-epsilon = (b(ij)(epsilon)) it becomes [GRAPHICS] and the definition of J(Omega) and the limit density (A del u, del u) is obtained by properly replacing the b(ij)(epsilon) is an element of L-loc(infinity)(R) by the limit measures b(ij) and making sense to everything for u in a certain linear subspace of L-loc(2)(R-N).

  • 3.
    Gustafsson, Björn
    et al.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    Mossino, J.
    Compensated compactness for homogenization and reduction of dimension: The case of elastic laminates2006Ingår i: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 47, nr 02-jan, s. 139-169Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The aim of this paper is to extend, to the linear elasticity system, the asymptotic analysis by compensated compactness previously developed by the authors for the linear diffusion equation. For simplicity, we restrict ourselves to stratified media. In the case of sole homogenization we recover the classical result of W.H. Mc Connel, deriving explicitly the effective elasticity tensor for stratified media. Here we give a new proof of his result, based on compensated compactness and on a technique of decomposing matrices. As for the case of simultaneous homogenization and reduction of dimension, we perform the asymptotic analysis, as the thickness tends to zero, of a three-dimensional laminated thin plate having an anisotropic, rapidly oscillating elasticity tensor. The limit problem is presented in three different ways, the final formulation being a fourth-order problem on the two-dimensional plate, with explicitly given elasticity tensors and effective source terms.

  • 4.
    Gustafsson, Björn
    et al.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
    Mossino, Jacqueline
    A criterion for H-convergence in elasticity2007Ingår i: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 51, nr 3-4, s. 247-269Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We give a criterion for H-convergence of elasticity tensors in terms of ordinary weak convergence of the factors in certain quotient representations of the tensors.

  • 5.
    Laptev, Ari
    et al.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    Safronov, Oleg
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
    The negative discrete spectrum of a class of two-dimensional Schrödinger operators with magnetic fields2005Ingår i: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 41, nr 2, s. 107-117Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We obtain an asymptotic formula for the number of negative eigenvalues of a class of two-dimensional Schrodinger operators with small magnetic fields. This number increases as a coupling constant of the magnetic field tends to zero.

1 - 5 av 5
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf